# SDR C2XA05CL068

- Difficulty date: August 20, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 15,286 hours, 13,794 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022022
- Part serial: 5040
- Condition: Faulty
- Location: Mlg
- Part time: 5,324 hours, 3,149 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT NR 2623, THE CREW REPORTED A AIR/GROUND FAIL MESSAGE WHEN THE LANDING GEAR WAS EXTENDED.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
